| Model Number |
MI1260 SONATA 2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
An infection in the retro-auricular area was observed.The issue reportedly started in (b)(6) 2025.Medical treatment was initiated and the user initially reported improvement.However, the infection recurred, leading to the decision to remove the device.Re-implantation is currently under consideration.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage, which has been present whilst implanted.Mechanical damages found are attributable to the removal surgery.According to the information received from the field the device was explanted due to an infection and skin breakdown.Further the stimulator housing migrated from its intended position as confirmed during explantation surgery.A review of the device_s sterilization records shows that the device has been subject to a valid sterilization process, thus no available information points to the implant being the source of the reported issue.This is a final report.
Event or Problem Description
An infection in the retro-auricular area was observed.The issue reportedly started in (b)(6) 2025.Medical treatment was initiated and the user initially reported improvement.However, the infection recurred, leading to the decision to remove the device.The device was explanted.